Can vitamins cause stomach issues?
But routinely getting an overload of vitamins and minerals can hurt you.
Too much vitamin C or zinc could cause nausea, diarrhea, and stomach cramps.
Too much selenium could lead to hair loss, gastrointestinal upset, fatigue, and mild nerve damage..
Why do I feel sick after taking vitamins?
While it’s absorbing into your body – a process which can take two to three hours – the high levels of acidity may cause nausea for those with a sensitive stomach. Everyone is different though, so while some people might be able to tolerate vitamin C tablets, others will experience these unpleasant symptoms.
Can multivitamins make you sick?
Multivitamins that contain a lot of iron (like a prenatal vitamin) or iron supplements themselves can cause nausea, according to Dr. Donald Hensrud, medical director of the Mayo Clinic Healthy Living Program. This is especially true if you’re taking them outside of a meal.
Why do vitamins make me feel better?
Feel better: Thanks in large part to the Vitamin B family, taking a multivitamin is associated with a boost in energy levels, feelings of well being, as well as a decrease in stress and anxiety. This alone, makes it worth staying compliant with a multivitamin routine.
Are gummy vitamins as good as regular vitamins?
Compared to other multivitamins, gummy vitamins tend to have fewer overall nutrients. For example, a popular brand of adult gummy vitamins has only 11 nutrients compared to over 30 nutrients in the same brand’s multivitamin (18, 19).
What vitamins should you not take together?
Large doses of minerals can compete with each other to be absorbed. Don’t use calcium, zinc, or magnesium supplements at the same time.